MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE; SYSTEM/DEVICE, PHARMACY CO

B. BRAUN MEDICAL INC. PINNACLE; SYSTEM/DEVICE, PHARMACY CO
Model Number 601184
Medical Device Problem Codes Application Program Problem: Parameter Calculation Error (1449); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The b.Braun pinnacle support technician provided instructions to perform the factory calibration.Customer was advised that under no circumstances should any user ever circumvent the calibration process as this places patient safety at risk.After performing the factory calibration the 1000 gram calibration weight read 1000 grams on the load cell.The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As per reported by the user facility: customer reported the 1000 gram weight measured 983 grams during calibration.They placed additional weights on the load cell until the calibration read the scale at 1 kilogram.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The b.Braun pinnacle support technician provided instructions to perform the factory calibration.Customer was advised that under no circumstances should any user ever circumvent the calibration process as this places patient safety at risk.After performing the factory calibration the 1000 gram calibration weight read 1000 grams on the load cell.The device involved was not returned for evaluation.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PINNACLE
Common Device Name
SYSTEM/DEVICE, PHARMACY CO
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive, suite 150
carrollton, tx
MDR Report Key10158502
Report Number1641965-2020-00009
Device Sequence Number11729146
Product Code NEP
UDI-Device Identifier04046964957437
UDI-Public(01)04046964957437
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number601184
Device Catalogue Number601184
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer05/20/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1